Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



On the character of certain irreducible modular representations

Author: G. Lusztig
Journal: Represent. Theory 19 (2015), 3-8
MSC (2010): Primary 20G99
Published electronically: March 2, 2015
MathSciNet review: 3316914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be an almost simple, simply connected algebraic group over an algebraically closed field of characteristic $ p>0$. In this paper we restate our conjecture from 1979 on the characters of irreducible modular representations of $ G$ so that it is now directly applicable to any dominant highest weight.

References [Enhancements On Off] (What's this?)

  • [AJS] H. H. Andersen, J. C. Jantzen, and W. Soergel, Representations of quantum groups at a $ p$th root of unity and of semisimple groups in characteristic $ p$: independence of $ p$, Astérisque 220 (1994), 321. MR 1272539 (95j:20036)
  • [F] Peter Fiebig, An upper bound on the exceptional characteristics for Lusztig's character formula, J. Reine Angew. Math. 673 (2012), 1-31. MR 2999126,
  • [J] Jens Carsten Jantzen, Moduln mit einem höchsten Gewicht, Lecture Notes in Mathematics, vol. 750, Springer, Berlin, 1979 (German). MR 552943 (81m:17011)
  • [K] Shin-ichi Kato, On the Kazhdan-Lusztig polynomials for affine Weyl groups, Adv. in Math. 55 (1985), no. 2, 103-130. MR 772611 (86d:20048),
  • [KL] David Kazhdan and George Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), no. 2, 165-184. MR 560412 (81j:20066),
  • [L1] George Lusztig, Some problems in the representation theory of finite Chevalley groups, The Santa Cruz Conference on Finite Groups (Univ. California, Santa Cruz, Calif., 1979) Proc. Sympos. Pure Math., vol. 37, Amer. Math. Soc., Providence, RI, 1980, pp. 313-317. MR 604598 (82i:20014)
  • [L2] G. Lusztig, Modular representations and quantum groups, Classical groups and related topics (Beijing, 1987) Contemp. Math., vol. 82, Amer. Math. Soc., Providence, RI, 1989, pp. 59-77. MR 982278 (90a:16008),
  • [S] Robert Steinberg, Representations of algebraic groups, Nagoya Math. J. 22 (1963), 33-56. MR 0155937 (27 #5870)
  • [Wi] G.Williamson, Schubert calculus and torsion, arxiv:1309.5055.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139

Received by editor(s): October 7, 2014
Received by editor(s) in revised form: February 2, 2015
Published electronically: March 2, 2015
Additional Notes: This work was supported in part by National Science Foundation grant DMS-1303060 and by a Simons Fellowship.
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society